# SDR AALA202205132433

- Difficulty date: May 11, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 74,505 hours, 29,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MULTIPLE EXIT ROW SIGNS NEED BULB REPLACEMENTS. REPLACED EMERGENCY LIGHT LAMPS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-00.
